# SDR DALA2025042803293

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 76,035 hours, 28,908 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Door
- Condition: Open
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7063600) ON INITIAL CLIMBOUT, THE LANDING GEAR LEVER WAS UP, BUT LANDING GEAR WAS STILL DOWN. RAN THE QRH AND WE WERE ABLE TO PUT THE GEAR UP. DE-BRIEFED FLIGHT CREW, SUSPECT MAN GEAR EXT ACCESS DOOR WAS OPEN. AFTER DOOR WAS CYCLED WHEN QRH CHECKLIST WAS RUN, GEAR OPERATED NORMAL.
